# SDR CALA2015042800337

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 49,580 hours, 18,484 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 29362699001
- Part serial: 5183
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ON AT 30,000'' IN CLIMB.  RAN QRH, LIGHT OFF THEN ON IN A MINUTE OR TWO.  TROUBLE SHOT WITH GUM MTCE & LIGHT CAME ON AGAIN.  PSI BOTH 45.  PERFORMED FIM TASK 36-10-00-810-809, FOUND FAULTY PRECOOLER CONTROL VLV SENSOR.  R & R 390 SENSOR IAW AMM 36-12-03.  RAN NR 1 ENG AT 80% N1 FOR 15 MINS.  BLEED PRESS 45 PSI.  OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1677612  SN OFF 04655 SENSOR, PRECOOL  OFF 29-3626-9-9001 4655 ON 29-3626-9-9001 5183.
